MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE SUTURE TENSIONER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TIGHTROPE SUTURE TENSIONER; ORTHOPEDIC MANUAL SURG INSTR
Model Number TIGHTROPE SUTURE TENSIONER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023 it was reported by a sales representative via sems that an ar-1588h tightrope® suture tensioner broke.This occurred during a case when tightening they broke.There was no additional information provided, additional information has been requested.Additional information was provided on 06/26/2023, it was reported that this event occurred during an acl reconstruction on (b)(6) 2023.All fragments were retrieved from the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.

Brand Name
TIGHTROPE SUTURE TENSIONER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17329719
Report Number1220246-2023-07177
Device Sequence Number5537383
Product Code MDM
UDI-Device Identifier00888867019546
UDI-Public00888867019546
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE SUTURE TENSIONER
Device Catalogue NumberAR-1588H
Device Lot Number20641248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown